# SDR SWAA2022022421244

- Difficulty date: October 26, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 41,329 hours, 24,558 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/W TRAILING EDGE SEAL RETAINER ABOVE #1 PYLON AFT TIP AT AFT SIDE OF TRANSVERSE WEB CRACKED / REMOVED AND REPLACED L/WING T/E SEAL RETAINER ABOVE #1 PYLON AFT SIDE OF TRANSVERSE WEB. IAW SRM 51-40-02-0G-0 AND SOPM 20-50-01 4036U 04NOV18
